# SDR AC2A2020012483901

- Difficulty date: January 18, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N139FW
- Make and model: Agusta AB139
- Aircraft serial: 31022
- Aircraft time: 7,031 hours, 14,637 cycles
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Ring
- Condition: Unstaked
- Location: Chip Detector
- Part time: 5,182 hours, 6,113 cycles
- Component: Gearbox, Agusta
- Component part number: 3G6320A00134
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, NOTICED RIGHT SIDE MAIN GEARBOX CHIP DETECTOR NOT FULLY ENGAGED.  UPON INVESTIGATION, FOUND RETENTION RING FOR CHIP DETECTOR HAD BECOME UN-STAKED FROM CHIP DETECTOR BODY.
